MathSciNet Relay Station
MathSciNet bibliographic data
MR1862024 12H05 (16E45 33D15 39A70)
André, Yves Différentielles non commutatives et théorie de Galois différentielle ou aux différences. (French) [Noncommutative differentials and Galois theory for differential or difference equations] Ann. Sci. École Norm. Sup. (4) 34 (2001), no. 5, 685–739.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement